# SDR CA020103001

- Difficulty date: December 1, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Spalled
- Location: M/R Gearbox
- Component: Main Gearbox, 4638001010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEARBOX RECEIVED FROM THE USA FOR INVESTIGATION OF METAL CONTAMINATION. UPON DISASSEMBLY THE SUBJECT BEARING SHOWS SIGNS OF EXCESSIVE PEELING ON ONE BALL, 75 PERCENT OF AREA AFFECTED. ANOTHER BALL ALSO STARTING TO PEEL.  ONE HALF OF SPLIT INNER RACE HAD SPALLING OVER 10 PERCENT OF BEARING SURFACE.
